0
2013
Impact Factor

Nikolai Kudryashov

Nikolai Kudryashov
Kashirskoe sh. 31, Moscow 115409, Russia
Moscow Engineering and Physics Institute

Publications:

Kudryashov N. A., Gaur I. Y.
Weak Nonlinear Asymptotic Solutions for the Fourth Order Analogue of the Second Painlevé Equation
2017, vol. 22, no. 3, pp.  266-271
Abstract
The fourth-order analogue of the second Painlevé equation is considered. The monodromy manifold for a Lax pair associated with the $P_2^2$ equation is constructed. The direct monodromy problem for the Lax pair is solved. Asymptotic solutions expressed via trigonometric functions in the Boutroux variables along the rays $\phi = \frac{2}{5}\pi(2n+1)$ on the complex plane have been found by the isomonodromy deformations technique.
Keywords: $P^2_2$ equation, isomonodromy deformations technique, special functions, Painlevé transcendents
Citation: Kudryashov N. A., Gaur I. Y.,  Weak Nonlinear Asymptotic Solutions for the Fourth Order Analogue of the Second Painlevé Equation, Regular and Chaotic Dynamics, 2017, vol. 22, no. 3, pp. 266-271
DOI:10.1134/S1560354717030066
Kudryashov N. A., Sinelshchikov D. I.
On the Integrability Conditions for a Family of Liénard-type Equations
2016, vol. 21, no. 5, pp.  548-555
Abstract
We study a family of Liénard-type equations. Such equations are used for the description of various processes in physics, mechanics and biology and also appear as travelingwave reductions of some nonlinear partial differential equations. In this work we find new conditions for the integrability of this family of equations. To this end we use an approach which is based on the application of nonlocal transformations. By studying connections between this family of Liénard-type equations and type III Painlevé–Gambier equations, we obtain four new integrability criteria. We illustrate our results by providing examples of some integrable Liénard-type equations. We also discuss relationships between linearizability via nonlocal transformations of this family of Liénard-type equations and other integrability conditions for this family of equations.
Keywords: Liénard-type equation, nonlocal transformations, closed-form solution, general solution, Painlevé–Gambier equations
Citation: Kudryashov N. A., Sinelshchikov D. I.,  On the Integrability Conditions for a Family of Liénard-type Equations, Regular and Chaotic Dynamics, 2016, vol. 21, no. 5, pp. 548-555
DOI:10.1134/S1560354716050063
Demina M. V., Kudryashov N. A.
Multi-particle Dynamical Systems and Polynomials
2016, vol. 21, no. 3, pp.  351-366
Abstract
Polynomial dynamical systems describing interacting particles in the plane are studied. A method replacing integration of a polynomial multi-particle dynamical system by finding polynomial solutions of partial differential equations is introduced. The method enables one to integrate a wide class of polynomial multi-particle dynamical systems. The general solutions of certain dynamical systems related to linear second-order partial differential equations are found. As a by-product of our results, new families of orthogonal polynomials are derived.
Keywords: multi-particle dynamical systems, polynomial solutions of partial differential equations, orthogonal polynomials
Citation: Demina M. V., Kudryashov N. A.,  Multi-particle Dynamical Systems and Polynomials, Regular and Chaotic Dynamics, 2016, vol. 21, no. 3, pp. 351-366
DOI:10.1134/S1560354716030072
Kudryashov N. A., Sinelshchikov D. I.
On the Connection of the Quadratic Lienard Equation with an Equation for the Elliptic Functions
2015, vol. 20, no. 4, pp.  486-496
Abstract
The quadratic Lienard equation is widely used in many applications. A connection between this equation and a linear second-order differential equation has been discussed. Here we show that the whole family of quadratic Lienard equations can be transformed into an equation for the elliptic functions. We demonstrate that this connection can be useful for finding explicit forms of general solutions of the quadratic Lienard equation. We provide several examples of application of our approach.
Keywords: quadratic lienard equation, elliptic functions, nonlocal transformations, general solution
Citation: Kudryashov N. A., Sinelshchikov D. I.,  On the Connection of the Quadratic Lienard Equation with an Equation for the Elliptic Functions, Regular and Chaotic Dynamics, 2015, vol. 20, no. 4, pp. 486-496
DOI:10.1134/S1560354715040073
Kudryashov N. A.
Analytical Solutions of the Lorenz System
2015, vol. 20, no. 2, pp.  123-133
Abstract
The Lorenz system is considered. The Painlevé test for the third-order equation corresponding to the Lorenz model at $\sigma \ne 0$ is presented. The integrable cases of the Lorenz system and the first integrals for the Lorenz system are discussed. The main result of the work is the classification of the elliptic solutions expressed via the Weierstrass function. It is shown that most of the elliptic solutions are degenerated and expressed via the trigonometric functions. However, two solutions of the Lorenz system can be expressed via the elliptic functions.
Keywords: Lorenz system, Painlevé property, Painlevé test, analytical solutions, elliptic solutions
Citation: Kudryashov N. A.,  Analytical Solutions of the Lorenz System, Regular and Chaotic Dynamics, 2015, vol. 20, no. 2, pp. 123-133
DOI:10.1134/S1560354715020021
Kudryashov N. A., Sinelshchikov D. I.
Special Solutions of a High-order Equation for Waves in a Liquid with Gas Bubbles
2014, vol. 19, no. 5, pp.  576-585
Abstract
A fifth-order nonlinear partial differential equation for the description of nonlinear waves in a liquid with gas bubbles is considered. Special solutions of this equation are studied. Some elliptic and simple periodic traveling wave solutions are constructed. Connection of selfsimilar solutions with Painlevé transcendents and their high-order analogs is discussed.
Keywords: waves in a liquid with gas bubbles, evolution equations, exact solutions, meromorphic solutions, fifth-order KdV equation, Kaup–Kupershmidt equation
Citation: Kudryashov N. A., Sinelshchikov D. I.,  Special Solutions of a High-order Equation for Waves in a Liquid with Gas Bubbles, Regular and Chaotic Dynamics, 2014, vol. 19, no. 5, pp. 576-585
DOI:10.1134/S1560354714050050
Borisov A. V., Kudryashov N. A.
Paul Painlevé and His Contribution to Science
2014, vol. 19, no. 1, pp.  1-19
Abstract
The life and career of the great French mathematician and politician Paul Painlevé is described. His contribution to the analytical theory of nonlinear differential equations was significant. The paper outlines the achievements of Paul Painlevé and his students in the investigation of an interesting class of nonlinear second-order equations and new equations defining a completely new class of special functions, now called the Painlevé transcendents. The contribution of Paul Painlevé to the study of algebraic nonintegrability of the $N$-body problem, his remarkable observations in mechanics, in particular, paradoxes arising in the dynamics of systems with friction, his attempt to create the axiomatics of mechanics and his contribution to gravitation theory are discussed.
Keywords: mathematician, politician, Painlevé equations; Painlevé transcendents; Painlevé paradox
Citation: Borisov A. V., Kudryashov N. A.,  Paul Painlevé and His Contribution to Science, Regular and Chaotic Dynamics, 2014, vol. 19, no. 1, pp. 1-19
DOI:10.1134/S1560354714010018
Kudryashov N. A.
Higher Painlevé Transcendents as Special Solutions of Some Nonlinear Integrable Hierarchies
2014, vol. 19, no. 1, pp.  48-63
Abstract
It is well known that the self-similar solutions of the Korteweg–de Vries equation and the modified Korteweg–de Vries equation are expressed via the solutions of the first and second Painlevé equations. In this paper we solve this problem for all equations from the Korteveg–de Vries, modified Korteweg–de Vries, Kaup–Kupershmidt, Caudrey–Dodd–Gibbon and Fordy–Gibbons hierarchies. We show that the self-similar solutions of equations corresponding to hierarchies mentioned above can be found by means of the general solutions of higher-order Painlevé hierarchies introduced more than ten years ago.
Keywords: Painlevé equation, Painlevé transcendent, Korteweg–de Vries hierarchy, modified Korteveg–de Vries hierarchy, Kaup–Kupershmidt hierarchy, Caudrey–Dodd–Cibbon hierarchy
Citation: Kudryashov N. A.,  Higher Painlevé Transcendents as Special Solutions of Some Nonlinear Integrable Hierarchies, Regular and Chaotic Dynamics, 2014, vol. 19, no. 1, pp. 48-63
DOI:10.1134/S1560354714010043
Demina M. V., Kudryashov N. A.
Relative Equilibrium Configurations of Point Vortices on a Sphere
2013, vol. 18, no. 4, pp.  344-355
Abstract
The problem of constructing and classifying equilibrium and relative equilibrium configurations of point vortices on a sphere is studied. A method which enables one to find any such configuration is presented. Configurations formed by the vortices placed at the vertices of Platonic solids are considered without making the assumption that the vortices possess equal in absolute value circulations. Several new configurations are obtained.
Keywords: point vortices, sphere, relative equilibrium, fixed equilibrium, Platonic solids
Citation: Demina M. V., Kudryashov N. A.,  Relative Equilibrium Configurations of Point Vortices on a Sphere, Regular and Chaotic Dynamics, 2013, vol. 18, no. 4, pp. 344-355
DOI:10.1134/S1560354713040023
Demina M. V., Kudryashov N. A.
Point Vortices and Classical Orthogonal Polynomials
2012, vol. 17, no. 5, pp.  371-384
Abstract
Stationary equilibria of point vortices in the plane and on the cylinder in the presence of a background flow are studied. Vortex systems with an arbitrary choice of circulations are considered. Differential equations satisfied by generating polynomials of vortex configurations are derived. It is shown that these equations can be reduced to a single one. It is found that polynomials that are Wronskians of classical orthogonal polynomials solve the latter equation. As a consequence vortex equilibria at a certain choice of background flows can be described with the help of Wronskians of classical orthogonal polynomials.
Keywords: point vortices, special polynomials, classical orthogonal polynomials
Citation: Demina M. V., Kudryashov N. A.,  Point Vortices and Classical Orthogonal Polynomials, Regular and Chaotic Dynamics, 2012, vol. 17, no. 5, pp. 371-384
DOI:10.1134/S1560354712050012
Demina M. V., Kudryashov N. A.
Point Vortices and Polynomials of the Sawada–Kotera and Kaup–Kupershmidt Equations
2011, vol. 16, no. 6, pp.  562-576
Abstract
Rational solutions and special polynomials associated with the generalized $K_2$ hierarchy are studied. This hierarchy is related to the Sawada–Kotera and Kaup–Kupershmidt equations and some other integrable partial differential equations including the Fordy–Gibbons equation. Differential–difference relations and differential equations satisfied by the polynomials are derived. The relationship between these special polynomials and stationary configurations of point vortices with circulations $\Gamma$ and $−2\Gamma$ is established. Properties of the polynomials are studied. Differential–difference relations enabling one to construct these polynomials explicitly are derived. Algebraic relations satisfied by the roots of the polynomials are found.
Keywords: point vortices, special polynomials, generalized $K_2$ hierarchy, Sawada–Kotera equation, Kaup–Kupershmidt equation, Fordy–Gibbons equation
Citation: Demina M. V., Kudryashov N. A.,  Point Vortices and Polynomials of the Sawada–Kotera and Kaup–Kupershmidt Equations, Regular and Chaotic Dynamics, 2011, vol. 16, no. 6, pp. 562-576
DOI:10.1134/S1560354711060025
Kudryashov N. A., Soukharev  M. B.
Popular Ansatz Methods and Solitary Wave Solutions of the Kuramoto–Sivashinsky Equation
2009, vol. 14, no. 3, pp.  407-419
Abstract
Some methods to look for exact solutions of nonlinear differential equations are discussed. It is shown that many popular methods are equivalent to each other. Several recent publications with "new" solitary wave solutions for the Kuramoto–Sivashinsky equation are analyzed. We demonstrate that all these solutions coincide with the known ones.
Keywords: Kuramoto–Sivashinsky equation, $(G'/G)$-method, Tanh-method, Exp-function method
Citation: Kudryashov N. A., Soukharev  M. B.,  Popular Ansatz Methods and Solitary Wave Solutions of the Kuramoto–Sivashinsky Equation, Regular and Chaotic Dynamics, 2009, vol. 14, no. 3, pp. 407-419
DOI:10.1134/S1560354709030046
Kudryashov N. A.
Solitary and Periodic Solutions of the Generalized Kuramoto–Sivashinsky Equation
2008, vol. 13, no. 3, pp.  234-238
Abstract
The generalized Kuramoto–Sivashinsky equation in the case of the power nonlinearity with arbitrary degree is considered. New exact solutions of this equation are presented.
Keywords: exact solution, nonlinear differential equation, Kuramoto–Sivashinsky equation
Citation: Kudryashov N. A.,  Solitary and Periodic Solutions of the Generalized Kuramoto–Sivashinsky Equation, Regular and Chaotic Dynamics, 2008, vol. 13, no. 3, pp. 234-238
DOI:10.1134/S1560354708030088
Efimova O. Y., Kudryashov N. A.
Power Expansions for the Self-Similar Solutions of the Modified Sawada–Kotera Equation
2007, vol. 12, no. 2, pp.  198-218
Abstract
The fourth-order ordinary differential equation that denes the self-similar solutions of the Kaup–Kupershmidt and Sawada–Kotera equations is studied. This equation belongs to the class of fourth-order analogues of the Painlevé equations. All the power and non-power asymptotic forms and expansions near points $z = 0$, $z = \infty$ and near an arbitrary point $z = z_0$ are found by means of power geometry methods. The exponential additions to the solutions of the studied equation are also determined.
Keywords: Kaup–Kupershmidt equation, Sawada–Kotera equation, fourth-order analogue of the second Painlevé equation, power geometry methods, asymptotic forms, power expansions
Citation: Efimova O. Y., Kudryashov N. A.,  Power Expansions for the Self-Similar Solutions of the Modified Sawada–Kotera Equation, Regular and Chaotic Dynamics, 2007, vol. 12, no. 2, pp. 198-218
DOI:10.1134/S1560354707020062

Back to the list